I have over the last few days developed a blotchy red itchy rash, in the very centre of my back, at both sides of my back near my shoulders , and at the sides of my waist coming over tummy, been to GP who said this was a fungal /yeast rash, and gave me on Daktarin cream, that was 3 days ago , and no improvement, I dont feel unwell,just frustrated, and worried, as he said it was because my immune system has been weakened by Methotrexate.I also saw my Rheumy nurse specialist, who said it didnot look like a Methtrexate rash, but to keep on the Daktarin, stay on MTX , if it persists then go back to GP.My concern obviously is , apart from the awful irritation of this rash, and I also have sores at the corners of my mouth, for the future, if I have to come off MTX I will be devastated, as its really helping me, and if not, is this the pattern of my life now?Going frfom one crises to another, I know this isnt a major crises, but none of this is like the old healthy me, and I hate it all,but also understand I have to get a grip, and deal with it.Any similar experiences would be interesting, good or bad, I want to know, Id much rather have all the options, and facts.Sorry to go on, and sorry if its very rambling, Ill blame it on my RA brain fuzziness.Tricia
Posts You May Be Interested In
I gave my 2 week notice last Friday 13th. Now to join you fine people in a life of leisure and nothing else to do but to look out for myself....is it just me or does that sound pretty boring? My goal was to live to retire and I guess having to take early retirement because of health reasons wasn't exactly the way I had planned things. I just can't stay in that building that is reeking mildew...
I'm trying to exercise daily. I was doing fairly well until I sprained my ankle 2 weeks ago but now I'm getting back on the horse. Today I walked over a mile with my arm weights that are about 22lbs total. I was out of shape and it was hard on my arms. I also did my 30 situps. I'm also going to drink a lot of water and try to eat healthy. I do tend to have a sweet tooth but I'm cutting...